Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

C-W cell decompositions of symmetric homogeneous spaces


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 66 (1960), 126-128
DOI: https://doi.org/10.1090/S0002-9904-1960-10428-4
MathSciNet review: 0121425
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Lectures on symmetric spaces, Massachusetts Institute of Technology notes, 1958.
  • 2. R. Bott, The stable homotopy of the classical groups, Ann. of Math. vol. 70 (1959) pp. 313-337. MR 110104
  • 3. R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. vol. 80 (1958) pp. 964-1029. MR 105694
  • 4. C. Chevalley, Lie groups, I, Princeton, 1946.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10428-4

American Mathematical Society